# SDR YENA2022042800419

- Difficulty date: April 19, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 01257
- Aircraft time: 76,351 hours, 28,074 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Lgciu
- Part number: 664700500A4D
- Part serial: 3533
- Condition: Failed
- Location: 5ga1
- Part time: 65,095 hours, 23,390 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT# 252, RSW-HPN. (AIRCRAFT DIVERTED TO JFK). 'LG - LGCIU 1 FAULT; REMOVED AND REPLACED LGCIU #1 IAW AMM 32-31-71. OPS AND BITE CHECK GOOD. A/C OK FOR SERVICE.'
